Schriftzug: Fachbereich Mathematik 
  UHH > Fakultäten > MIN-Fakultät > Mathematik > Personen > Stefan Geschke   STiNE |  KUS-Portal |  Sitemap Suchen Hilfe click here for english language  

Publikationen


 

Akademische Prüfungsarbeiten

  1. Homogene kompakte Räume, Diplomarbeit, FU Berlin (1995)

  2. On sigma-filtered Boolean algebras, Dissertation, FU Berlin (2000)

  3. Convex geometry, continuous Ramsey theory, and ideals generated by graphs of functions, Zusammenfassung der Arbeiten, die für die Habilitation eingereicht wurden, FU Berlin (2005)

 

Begutachtete Arbeiten in Fachzeitschriften

  1. On the weak Freese-Nation property of P(omega), Koautoren: Sakae Fuchino and Lajos Soukup, Archive for Mathematical Logic 40 (2001), no. 6, 425-435

  2. On the weak Freese-Nation property of complete Boolean algebras, Koautoren: Sakae Fuchino, Saharon Shelah, and Lajos Soukup, Annals of Pure and Applied Logic 110 (2001), no. 1-3, 80-105

  3. On tightly kappa-filtered Boolean algebras, Algebra Universalis 47 (2002), 69-93

  4. Convex decompositions in the plane and continuous pair colorings of the irrationals, Koautoren: Menachem Kojman, Wieslaw Kubis, and Rene Schipperus, Israel J. Math. 131 (2002), 285-317

  5. Convexity numbers of closed subsets in R^n, Koautor: Menachem Kojman, Proc. Am. Math. Soc. 130, No. 10 (2002), 2871-2881

  6. Some notes concerning the homogeneity of Boolean algebras and Boolean spaces, Koautor: Saharon Shelah, Topology and its Applications 133 (2003), 241-253

  7. Covering R^{n+1} by graphs of n-ary functions and long linear orderings of Turing degrees, Koautor: Uri Abraham, Proc. Am. Math. Soc. 132, No. 11 (2004), 3367-3377

  8. Some combinatorial principles defined in terms of elementary submodels (formerly "Remarks on a paper of Juhasz and Kunen"), Koautor: Sakae Fuchino, Fund. Math. 181 (2004), 233-255

  9. A note on minimal dynamical systems, Acta Univ. Carol., Math. Phys. 45, No.2 (2004), 35-43

  10. Continuous Ramsey theory on Polish spaces and covering the plane by functions, Koautoren: Martin Goldstern, Menachem Kojman, Journal of Mathematical Logic, Vol. 4, No. 2 (2004), 109-145

  11. More convexity numbers of closed sets in R^n, Proc. Am. Math. Soc. 133 (2005), 1307-1315

  12. A dual open coloring axiom, Annals of Pure and Applied Logic 140 (2006), 40-51

  13. The coinitiality of a compact space, Topology Proceedings 30 No. 1 (2006), 237-250

  14. Injective and projective T-Boolean algebras, Koautoren: Richard N. Ball and James N. Hagler, Journal of Pure and Applied Algebra, Volume 209, Issue 1 (2007), 1-36

  15. Metric Baumgartner theorems and universality, Koautor: Menachem Kojman, Math. Res. Lett. 14 (2007), no. 2, 215-226. A false statement about universal separable linear orders is corrected in my note Separable linear orders and universality

  16. Functions for which all points are a local minimum or maximum, Koautoren: Ehrhard Behrends, Tomasz Natkaniec, Real Analysis Exchange, Vol. 33(2) (2007/2008), 1-4

  17. Potential continuity of colorings, Archive for Mathematical Logic 47 (2008), No. 6, 567-578

  18. The number of openly generated Boolean algebras, Koautor: Saharon Shelah, Journal of Symbolic Logic 73 (2008), 151-164

  19. Low distortion embeddings of infinite metric spaces, Ann. Pure Appl. Logic 157 (2009), no. 2-3, 148-160

  20. An upper bound for the cellularity of the phase space of a minimal dynamical system, Topology Proc. 36 (2010), 393-398. Diese ist eine aktualisierte Fassung, in der eine Lücke gefüllt ist, die von David Milovich gefunden wurde.

  21. The coinitialities of Efimov spaces, Set Theory and its Applications, Babinkostova et al., Editors, Contemporary Mathematics 533 (2011), 259-265

  22. Weak Borel chromatic numbers, Mathematical Logic Quarterly, Volume 57, Issue 1 (2011), 5-13

  23. Symmetrized induced Ramsey theorems, Koautor: Menachem Kojman, Graphs and Combinatorics, Volume 27, Issue 6 (2011), 851-864

  24. Basis theorems for continuous n-colorings, Koautorin: Stefanie Frick, Journal of Combinatorial Theory, Series A, Volume 118, Issue 4 (2011), 1334-1349

  25. How to drive our families mad, Koautoren: Sakae Fuchino, Osvaldo Guzman, Lajos Soukup, akzeptiert

  26. Clopen graphs, Fundamenta Mathematicae 220, No. 2 (2013), 155-189

  27. 2-dimensional convexity numbers and P_4-free graphs, Canadian Mathematical Bulletin 57 (2014), 61-71

  28. Self-dual uniform matroids on infinite sets, Koautor: Nathan Bowler, Proceedings of the AMS 144, No. 2 (2016), 459-471

  29. Minimal obstructions for normal spanning trees , Koautoren: Nathan Bowler, Max Pitz, Fund. Math. 241 (2018), 245-263

  30. The nonexistence of universal metric flows, Comment. Math. Univ. Carolinae, vol. 59, no. 4 (2018), pp. 487-493.

  31. Partitioning subgraphs of pro finite ordered graphs, Koautoren: Stefanie Huber und Menachem Kojman, Combinatorica 39, No. 3 (2019), 659-678. Früherer Titel: "An induced Ramsey theorem for modular profinite graphs"

 

Begutachtete Übersichtsartikel

  1. Applications of elementary submodels in general topology, in Foundations of the Formal Sciences I, Humboldt Universität zu Berlin, May 7-9, 1999, eds. Benedikt Löwe and Florian Rudolph, Synthese Volume 133 Nos. 1-2, October/November 2002, 31-41

  2. On Sacks Forcing and the Sacks Property, Koautorin: Sandra Quickert, Foundations of the Formal Sciences III (B. Löwe, B. Piwinger, T. Räsch eds.), Complexity in Mathematics and Computer Science, Papers of a Conference in Vienna, September 21-24, 2001, Kluwer Academic Publishers, Dordrecht 2004 [Trends in Logic]

 

Preprints, eingereichte Arbeiten und nichtbegutachtete Arbeiten

  1. Almost disjoint families on large underlying sets, Koautoren: Sakae Fuchino, Lajos Soukup, RIMS Kokyuroku, No.1530 (2007), 5-16

  2. Functions with many local extrema, RIMS Kokyuroku, No. 1619 (2008), 43-47

  3. Almost disjoint and independent families, RIMS Kokyuroku, No. 1790, 1-9 (2012)

  4. Choice and the hat game, Koautoren: Robert Lubarsky und Mona Rahn, RIMS Kokuryoku Vol. 1949, 34-44 (2015)

  5. The shift on P(omega)/fin, Preprint

  6. Scrambled Cantor sets, Koautoren: Jan Grebík und Ben Miller, eingereicht

  7. Halin's end degree conjecture, Koautoren: Jan Kurkofka, Ruben Melcher and Max Pitz, eingereicht

 

Bemerkungen und Arbeiten, die nicht zur Veröffentlichung vorgesehen sind

  1. Analytic determinacy and sharps, Preprint Nr. A-05-2002, FB Mathematik und Informatik, Serie A: Mathematik.

  2. Incomplete metric spaces and Banach's fixed point theorem, Preprint. Ein besseres Ergebnis findet sich in [M. Elekes, On a converse to Banach's Fixed Point Theorem, Proc. Amer. Math. Soc. 137 (2009), no. 9, 3139-3146].

  3. Negative induced Ramsey theorems

  4. Convex open sets in n-dimensional space

  5. Separable linear orders and universality

  Seitenanfang  Impressum 2015-07-15, Stefan Geschke